# SDR USAA2009080592017

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 28 hours, 10 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 57 - PHX - EEL - FLIGHT ATTENDANT REPORTS FORWARD EMERGENCY FLASHLIGHT ON RIGHT SIDE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT BATTERY.
